# SDR HEEA079962

- Difficulty date: June 7, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part number: 214021101111
- Part serial: MI012
- Condition: Corroded
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR HAS CORROSION PITTING IN SEVERAL AREAS.
